# SDR 20000412SH012

- Difficulty date: March 9, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 30723163
- Part serial: 980322902893
- Condition: Damaged
- Location: Hp Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED FROM HONEYWELL WITH DAMAGE ON FORWARD SIDE IN POST FIR TREE AREA.  REF:  LOT NUMBER 99P243.  (X)
